He has tried taking 2 Cialis pills at once with no luck at an erection. Is there any hope?
5 May 2012
Dont try taking more than one dose ofCialis at a time. If one wont do it, it is no help to add another and it could be dangerous. Has his Drs deemed him healthy enough for sex? I would speak to his Drs to make sure he is healthy enough for sex. If the Drs say he is, then you might want to talk about options with a Urologist. There are other methods that they used before drugs like Cialis and Viagra were on the market and a urologist can review these with you and him. If he cannot perform with intercourse anymore that doesnt mean there are not other ways for sexual pleasure and closeness. You may just need to be a little more inventive. His number one priority should be his health however.
4 May 2012
Hello hurtingintexas. Difficult to offer a yes or no. Antidepressants alone can do a number on a persons libido. Female or male. Other medications that he is taking for the cancer can play a role. Best he sit down with his primary care doctor, who knows his medical history and see what can be adjusted (if anything) in his medications. Dose adjustments often help. Regards, pledge
4 May 2012
Just what you are saying about having cancer alone would probably affect his sex drive. It would me physcologically(sp), & being depressed too. I can't imagine having these difficulties that he is thinging about sex too much right now. Not to play down his problem, but maybe you need to go with him to one of his therapy sessions with his physc doctor, & talk to him/her too so you can undertand what the problem really is. Is he having high blood pressure problem too with being obese? The meds they use for that condition would also affect his sex drive. Just my thoughts... Mary
4 May 2012
This sounds a bit harsh, I I personally wouldn't throw ED meds at this. A bit of compassion and therapy and maybe going after the weight issue would sound much better to me. The anti-d's alone will squelch libido, weight gain, testes surgery and demand for performance are enough to make someone lose interest.
Walk a mile or 2 in his shoes, you'll be surprised how the outlook changes. Hope this helps.
7 May 2012
It sounds as if you are being awfully hard on your husband. He has a HUGE load on his plate right now, and I don't think that anyone would be in the mood with all that on their plate. You could try and let him know how much you love him. There are other ways of intimacy besides intercourse. Sometimes just cuddling up while watching a good movie is very satisfying and there are no expectations for him to fail. You say that you are "hurtingintexas, but what about him? How does he feel about this. Perhaps you need to see a marriage counselor to help you over this difficult time. I have been married for 30 years, and we go to marriage counseling every once in awhile for "tune-ups", as we call them. This might help both of you. In the meantime, I would definitely talk to his doctor and find out why he is on FOUR antidepressants. That seems like overkill, but then I am not a doctor.
Best of luck to you, and I truly hope that your husband gets well soon.
- Cialis Information for Consumers
- Cialis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cialis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I,m on avodart for 1 year I,m 68 and the trouble is my sex drive as drop to about 60 per,I have try?
viagra,cialis ,levetra and still dint have a errection So is there anything I can take to help me with the trouble,so I can get a good erection Thanks
1 answer • 22 Oct 2011
... sex I took an extra 10mg half an hour before play starts. It worked the 1st time giving me a good erection for about 45min during sex. The last 2 ...
1 answer • 26 Mar 2012
When I talk to others who wear the patch and are of average weight, I feel mine doesn't work as well and they say it gives them great relief
2 answers • 30 Dec 2012
i am a type 2 diabetic and am morbidly obese, with numerous health problems..i tale a[idra, levemir and victoza injections and glucophage pill..my ...
2 answers • 29 Apr 2013
I am considering changing antidepressants. I currently take 300mg of Wellbutrin daily and 2-3 mg of Klonopin. Besides this one, which antidepressants ...
4 answers • 23 Mar 2014